Théorie de l'intersection et théorème de Riemann-Roch arithmétiques
Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque, no. 201-202-203 (1991), Talk no. 731, p. 43-88
@incollection{SB_1990-1991__33__43_0,
     author = {Bost, Jean-Beno\^\i t},
     title = {Th\'eorie de l'intersection et th\'eor\`eme de Riemann-Roch arithm\'etiques},
     booktitle = {S\'eminaire Bourbaki : volume 1990/91, expos\'es 730-744},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {201-202-203},
     year = {1991},
     note = {talk:731},
     pages = {43-88},
     zbl = {0780.14013},
     mrnumber = {1157838},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1990-1991__33__43_0}
}
Bost, Jean-Benoît. Théorie de l'intersection et théorème de Riemann-Roch arithmétiques, in Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque, no. 201-202-203 (1991), Talk no. 731, pp. 43-88. http://www.numdam.org/item/SB_1990-1991__33__43_0/

[A1] S. J. Arakelov - Intersection theory for divisors on an arithmetic surface, Math. U.S.S.R. Izv. 8, 1974, 1167-1189. | MR 472815 | Zbl 0355.14002

[A2] S. J. Arakelov - Theory of intersection on an arithmetic surface, Proc. Int. Cong. of Math., Vancouver, vol. 1, 1978, 405-408. | MR 466150 | Zbl 0351.14003

[Be1] A. A. Beilinson - Higher regulators and values of L-functions, J. Soviet Math. 30,1985, 2036-2070. | MR 760999 | Zbl 0588.14013

[Be2] A. A. Beilinson - Height pairings between algebraic cycles, Contemp. Math. 67, 1-24. | MR 902590 | Zbl 0624.14005

[Bi1] J.-M. Bismut - Superconnections currents and complex immersions, Inventiones Math. 99, 1990, 59-113. | MR 1029391 | Zbl 0696.58006

[Bi2] J.-M. Bismut - Koszul complexes, harmonic oscillators and the Todd class, Journal of the A.M.S. 3, 1990, 159-256. | MR 1017783 | Zbl 0702.58071

[BGS1] J.-M. Bismut, H. Gillet et C. Soulé - Analytic torsion and holomorphic determinant bundles. I. Bott-Chern forms and analytic torsions ; II Direct images and Bott-Chern forms ; III Quillen metrics on holomorphic determinants, Commun. Math. Phys. 115, 1988, 49-78, 79-126, 301-351. | Zbl 0651.32017

[BGS2] J.-M. Bismut, H. Gillet et C. Soulé - Complex immersions and Arakelov geometry, Grothendieck Festschrift, Birkhäuser, 1990 | MR 1086887 | Zbl 0744.14015

[BGS3] J.-M. Bismut, H. Gillet et C. Soulé - Bott-Chern currents and complex immersions, Duke Math. J. 60, 1990, 255-284. | MR 1047123 | Zbl 0697.58005

[BL1] J.-M. Bismut et G. Lebeau - Immersions complexes et métriques de Quillen, Comptes rendus Acad. Sci. Paris 309, Série I, 1989, 487- 491. | MR 1055464 | Zbl 0681.53034

[BL2] J.-M. Bismut et G. Lebeau - Complex immersions and Quillen metrics, Preprint, Orsay, 1990, 386 p. | MR 1188532

[BV] J.-M. Bismut et E. Vasserot - The asymptotic of the Ray-Singer analytic torsion associated with high powers of a positive line bundle, Commun. Math. Phys. 125, 1989, 355-367. | MR 1016875 | Zbl 0687.32023

[B1] S. Bloch - Height pairings for algebraic cycles, Proc. Luminy conference on algebraic K-theory, J. Pure Appl. Algebra 34, 1984, 119-145. | MR 772054 | Zbl 0577.14004

[BC] R. Bott et S. S. Chern - Hermitian vector bundles and the equidis-

tribution of zeroes of their holomorphic sections, Acta Math. 114, 1968, 71-112.

[De] P. Deligne - Le déterminant de la cohomologie in Current trends in arithmetical algebraic geometry (K. Ribet ed.), Contemporary Math. 67, 1987, 93-177. | MR 902592 | Zbl 0629.14008

[Do] S. Donaldson - Anti-self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. 50, 1986, 1-26. | MR 765366 | Zbl 0529.53018

[E1] R. Elkik - Fibrés d'intersection et intégrales de classes de Chern, Ann. Sci. École Norm. Sup. 22, 4ème série, 1989, 195-226. | Numdam | MR 1005159 | Zbl 0701.14003

[E2] R. Elkik - Métriques sur les fibrés d'intersection, Duke Math. J. 61, 1990, 303-328. | MR 1068389 | Zbl 0706.14008

[Fa1] G. Faltings - Calculus on arithmetic surfaces, Annals of Math. 119, 1984, 387-424. | MR 740897 | Zbl 0559.14005

[Fa2] G. Faltings - Diophantine approximation on Abelian varieties, prepint, 1989.

[Fu] W. Fulton - Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 3. Folge, Band 2. Springer-Verlag, Berlin-Heidelberg-New York, 1984. | MR 732620 | Zbl 0885.14002

[G1] H. Gillet - Riemann-Roch theorems for higher algebraic K-theory, Adv. in Math. 40, 1981, 203-289. | MR 624666 | Zbl 0478.14010

[G2] H. Gillet - An introduction to higher dimensional Arakelov-theory, Contemporary Mathematics, 67, 209-228. | MR 902594 | Zbl 0621.14004

[GS1] H. Gillet et C. Soulé - Intersection sur les variétés d'Arakelov, Comptes rendus Acad. Sci. Paris, 299, Série I, 1984, 563-566. | MR 770447 | Zbl 0607.14003

[GS2] H. Gillet et C. Soulé - Classes caractéristiques sur les variétés d'Arakelov, Comptes rendus Acad. Sci. Paris, 301, Série I, 1985, 439-442. | MR 809851 | Zbl 0613.14007

[GS3] H. Gillet et C. Soulé - Direct images of Hermitian holomorphic bundles, Bull. A.M.S. 15, 1986, 209-212. | MR 854556 | Zbl 0618.58035

[GS4] H. Gillet et C. Soulé - Intersection theory using Adams operations, Inventiones Math. 90, 1987, 243-277. | MR 910201 | Zbl 0632.14009

[GS5] H. Gillet et C. Soulé - Arithmetic intersection theory, preprint I.H.E.S., 1988, à paraître aux Publications Mathématiques de l'I.H.E.S. | Numdam | MR 1087394 | Zbl 0741.14012

[GS6] H. Gillet et C. Soulé - Characteristic classes for algebraic vector bundles with Hermitian metric, I, II, Annals of Math. 131, 1990, 163- 203. | MR 1038362 | Zbl 0715.14018

[GS7] H. Gillet et C. Soulé - Analytic torsion and the arithmetic Todd germs, preprint I.H.E.S., 1988, à paraître dans Topology. | Zbl 0787.14005

[GS8] H. Gillet et C. Soulé - Differential characters and arithmetic intersection theory in "Algebraic K-theory : connections with geometry and topology", edited by J.F. Jardine and V.P. Snaith, NATO ASI Series C, Vol. 279, Kluwer Academic Publishers, 1989, 29-68. | MR 1045844 | Zbl 0719.14003

[GS9] H. Gillet et C. Soulé - Amplitude arithmétique, Comptes Rendus Acad. Sci. Paris 307, 1988, 887-890. | MR 974432 | Zbl 0676.14007

[GS10] H. Gillet et C. Soulé - Un théorème de Riemann-Roch-Grothendieck arithmétique, Comptes Rendus Acad. Sci. Paris 309, Série I, 1989, 929-932. | MR 1055224 | Zbl 0732.14002

[GH] P. Griffiths et J. Harris - Principles of algebraic geometry, John Wiley and Sons, 1978. | MR 507725 | Zbl 0836.14001

[KM] F. Knudsen et D. Mumford - The projectivity of the moduli space of stable curves, I, Preliminaries on "det" and "div", Math. Scand. 39, 1976, 19-55. | MR 437541 | Zbl 0343.14008

[La1] S. Lang - Fundamentals of diophantine geometry, Springer-Verlag, New York-Heidelberg-Berlin, 1983. | MR 715605 | Zbl 0528.14013

[La2] S. Lang - Introduction to Arakelov theory, Springer-Verlag, New York- Berlin-Heidelberg, 1988. | MR 969124

[M] Yu. I. Manin - New dimensions in geometry in Arbeitstagung Bonn 1984, Ed. by F. Hirzebruch, J. Schwermer and S. Suter, Springer Lect. Notes in Math. n° 1111, 59-101. | MR 797416 | Zbl 0579.14002

[P] A. N. Parsin - Modular correspondences, heights and isogenies of Abelian varieties, Trudy Mat. Inst. Steklov 132, 1973 = Proc. Steklov Inst. Mat. 132, 1973, 243-270. | MR 345976 | Zbl 0305.14015

[Ph] P. Philippon - Sur des hauteurs alternatives, preprint, 1989.

[Q] D. Quillen - Determinants of Cauchy-Riemann operators over a Riemann surface, Funct. Anal. Appl. 14, 1985, 31-34. | Zbl 0603.32016

[RS] D. B. Ray et I. M. Singer - Analytic torsion for complex manifolds, Annals of Math. 98, 1973, 154-177. | MR 383463 | Zbl 0267.32014

[Se] J.-P. Serre - Algèbre locale, multiplicités, troisième édition, Lecture Notes in Math. 11, Springer-Verlag, Berlin, 1975. | MR 201468 | Zbl 0296.13018

[St] W. Stoll - About the value distribution of holomorphic maps into projective space, Acta Math. 123, 1969, 83-114. | MR 259173 | Zbl 0177.11302

[Sz] L. Szpiro - Séminaire sur les pinceaux arithmétiques : la conjecture de Mordell, Astérisque 127, 1985. | MR 801916 | Zbl 0588.14028

[S1] C. Soulé - Opérations en K-théorie algébrique, Can. J. Math. 37, 1985, 488-550. | MR 787114 | Zbl 0575.14015

[S2] C. Soulé - Théorie de Nevanlinna et théorie d'Arakelov,Astérisque 183, 1990, 127-135. | MR 1065158 | Zbl 0722.14011

[S3] C. Soulé - Géométrie d'Arakelov et théorie des nombres transcendants, preprint I.H.E.S., 1989.

[V] P. Vojta - An extension of the Thue-Siegel-Dyson-Gel'fond theorem, preprint, 1989.

[W1] A. Weil - Sur l'analogie entre les corps de nombres algébriques et les corps de fonctions algébriques, Revue scientifique 77, 1939, 104-106. (= Œuvres scientifiques, Springer-Verlag, New York-Heidelberg-Berlin, volume I, 1980, [1939a], 236-240). | JFM 65.1140.01

[W2] A. Weil - Une lettre et un extrait de lettre à Simone Weil, [1940a] in Œuvres scientifiques, Springer-Verlag, New York-Heidelberg-Berlin, volume I, 1980, 244-255.

[W3] A. Weil - Number theory and algebraic geometry, Proc. Intern. Math. Congress, Cambridge, Mass., vol. II, 90-10 (= Œuvres scientifiques, Springer-Verlag, New York-Heidelberg-Berlin, volume I, 1980, [1950b], 442-452). | Zbl 0049.02802

[W4] A. Weil - Elliptic functions according to Eisenstein and Kronecker, Ergebnisse der Mathematik und ihrer Grenzgebiete 88, Springer-Verlag, Berlin-Heidelberg-New York, 1976. | MR 562289 | Zbl 0318.33004

[Z] S. Zhang - Ample Hermitian line bundles on arithmetic surfaces, Preprint, october 1989 and may 1990.

[F3] G. Faltings - Lectures on the arithmetic Riemann-Roch theorem, notes by S. Zhang, preprint, 1991. | MR 1158661 | Zbl 0744.14016

[GS11] H. Gillet et C. Soulé - An arithmetic Riemann-Roch theorem, preprint IHES, 1991. | MR 1189489